# SDR SB05071

- Difficulty date: June 16, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Shorted
- Location: Seat Row 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT   MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 22 WAS SHORTED. MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND THE FUSE IN THE EMERGENCY LIGHT BATTERY PACK BETWEEN AFT GALLEYS. OPERATIONAL CHECK GOOD.
